Journal article icon

Journal article

Galerkin modelling of the Burgers equation using harmonic wavelets

Abstract:

In this paper we present a wavelet Galerkin approximation of the one-dimensional Burgers equation using complex harmonic wavelets. We derive exact expressions for the connection coefficients for the linear dissipation and nonlinear advection terms. A large reduction in the number of space-scale nonlinear modes is obtained by exploiting the band-limited spectra and localisation properties of harmonic wavelets. We discuss the advantages and disadvantages of implementing harmonic wavelets as opp...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


Muniandy, SV More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
PHYSICS LETTERS A
Volume:
235
Issue:
4
Pages:
352-356
Publication date:
1997-11-10
DOI:
ISSN:
0375-9601
URN:
uuid:f6612158-3297-4c85-82fa-5a491de86ac6
Source identifiers:
17617
Local pid:
pubs:17617
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP